Anastasia Vladimirovna Lapteva
Evgeniy Ivanovich Yakovlev

Index Vector-Function and Minimal Cycles

(Lobachevskii Journal of Mathematics, Vol.22, pp.35-46 )

Let P be a closed triangulated manifold, dimP=n. We consider the group of simplicial 1-chains C1(P)= C1(P,Z2) and the homology group H1(P)= H1(P,Z2). We also use some nonnegative weighting function L:C1(P)→R. For any homological class [x] ∈ H1(P) the method proposed in article builds a cycle z∈[x] with minimal weight L(z). The main idea is in using a simplicial scheme of space of the regular covering p: P' → P with automorphism group G ≅ H1(P). We construct this covering applying the index vector-function J:C1(P)→Z2r relative to any basis of group Hn-1(P), r= rank Hn-1(P).



DVI format (62Kb), ZIP-ed DVI format (24Kb),

ZIP-ed PostScript format (154Kb),    ZIP-ed PDF format (124Kb),

MathML Format